I m diabetic patient.uffering from ED since long. Taking Tadalafil 20, no development yet. Please suggest. I m diabetic patient.uffering from ED since long. Taking Tadalafil 20, no development yet. Please suggest.
I am 69 years old and have taking Amlodipine 5 mgs daily since 2010. The reason for it is because I have Raynauds due to limited scleroderma. There is much discussion about how Amiodipine causes ED, but for other reasons stopped taking this medication a month ago and have found my ED has gotten worse. Is it possible that this drug can have the opposite effect on me and actually not cause ED?
am aged 45. Diabetes and BP found at the age of 35. Diabetes treatment started with tablets. Initially in the first year, Sugar levels are in good control. After that i started neglecting. Lot of side effects occured. 1. Sinus infection, Fever, 2. increase of neck and back pains 3. Fatigue, Heavy weakness etc. 4. ED. Immediately i had taken precautions. Suar levels controlled. But side effects remained. After 9 years my doctor suggested me 1. Human Mixtard 30/70, 25 U in the Morning 12 U in the night, 2. Metformin 500 mg 3 times a day. Now sugar levels are in good control since 1 year. It apears i am like non-diabetic. Here I got a doubt, my friends and family memebrs forcing me to go for oral medication and start physical exercised, morning walking etc., instead of taking insulin. Other wise it will be more difficult after the age of 60. If Insuline is taken after the age of 60 then no problem other wise the dosage has to be increased and increased. Some people telling the insuline wont work after 20 years. What to do. The dosage taking by me at present is too high ?? (1. Mixtared 25 U in Morking - 12 U in Night 2. Metformin 500 mg 3 times a day. What to do please advise.
My husband says he gets headaches that make him feel sick when he takes omeprazole 20mg capsule. Is there any other pill he can take in its place (generic if possible). He just started taking donepezil HCL 10mg so I am not sure which pill it is or a combination of the two, however, he said he had headaches prior to the donepezil which he has only taken for about 3 days.
Hi, I am 56, average weight (57kg), 169cm tall. Lately I had several occasions where after drinking green tea or water I develop belching and severe dull pain in my left kidney area, sometimes lasting for 2 days. Often it is when I twist my torso or do anything just after drinking. It is not indigestion - it is usually on empty stomach. Could it be something with my kidneys or pancreas? I am taking pancreatin for digestive problems. I also have sliding hernia and a host of other problems, but this is a new one.
My husband has a uniformed rash on his back. No raised welts or pimples. He says there's no itching or burning but I'm afraid it may have something to do with his pancreatitis which he was diagnosed with 4 years ago. His doctor said he has a neucrotic pancreas.
My husband was diagnosed with Duodentitis and Pancreatitis. He has gotton better from the pancreatitis but still is suffering from Duodentitis. How long will it last? He is taking an antibiotic for it but that's all. What can he do to help with the pain?
hi, i am ranjan rashmi chand from odisha. i have diabetes from 1994. in 2000 a doctor diagnosed my problem as pancreacitis and operated my pancreas to remove calculies as doctor done. then onwards ibecame insuline dependent and afterthat every day i had stomachache. doctors keep me on saline and make stomach empty and after give pain killer
presently ihave severe abdomen &chest pain &getting saline. what kind of treatment is available
Sir, I am 59 years with no sugar and blood pressure problem . During routine yearly blood test , my Amylase and Lipase tests showed elevated levels. Amylase level showed MORE THAN 1000 in Thyrocare lab and 3661 IN XXXXXXX HOSPITAL LAB, BENGALURU....
I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days throughout the years as I I'm allergic to beer. I have fructose allergies and so that has caused a lot of...